# SDR SB05022

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 360581217
- Part serial: P1332C
- Condition: Faulty
- Location: Apu
- Part time: 50,516 hours, 42,903 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AT THE BEGINNING OF DESCENT INTO CLT, AN APU OVERSPEED OCCURRED RESULTING IN AN APU SHUTDOWN. THIS RESULTED IN A SINGLE GENERATOR OPERATION SINCE THE NR 1 ENGINE GENERATOR WAS ALREADY ON MEL.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU STARTER.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  CLEARED MEL ON NR 1 ENGINE GENERATOR WITH THE REPLACEMENT OF THE GENERATOR AND CSD.
